# SDR DXTR2014082001

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N720QS
- Make and model: Israel GALAXY
- Aircraft serial: 085
- Aircraft time: 8,028 hours, 4,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 4AS3180133017
- Condition: Cracked
- Location: Bs 487
- Part time: 8,028 hours, 4,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 487 ON TOP OF FUEL BLADDER STRUCTURE IS CRACKED IN HALF.  R & R BRACKET IAW G-200-53-144 AND ENGINEERING REPAIR ORDER ERO-605951.
